# SDR C2XA04IA157

- Difficulty date: November 27, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 2,239 hours, 1,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, IT WAS DISCOVERED THAT THE CEILING EMERGENCY LIGHT AT ROW 12 WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER SIX EMERGENCY LIGHT INVERTER, OPERATIONALLY CHECKED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
